Translator Disclaimer
March, 2003 Complex geometrical optics solutions for Lipschitz conductivities
Alexander Panchenko, Lassi Päivärinta, Gunther Uhlmann
Rev. Mat. Iberoamericana 19(1): 57-72 (March, 2003).

Abstract

We prove the existence of complex geometrical optics solutions for Lipschitz conductivities. Moreover we show that, in dimensions $n\ge 3$ that one can uniquely recover a $W^{3/2, \infty}$ conductivity from its associated Dirichlet-to-Neumann map or voltage to current map.

Citation

Download Citation

Alexander Panchenko. Lassi Päivärinta. Gunther Uhlmann. "Complex geometrical optics solutions for Lipschitz conductivities." Rev. Mat. Iberoamericana 19 (1) 57 - 72, March, 2003.

Information

Published: March, 2003
First available in Project Euclid: 31 March 2003

zbMATH: 1055.35144
MathSciNet: MR1993415

Subjects:
Primary: 35Q60, 35R30

Rights: Copyright © 2003 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.19 • No. 1 • March, 2003
Back to Top